MAUDE Adverse Event Report: ABBOTT LABORATORIES (IRVING IA/CC) TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT

ABBOTT LABORATORIES (IRVING IA/CC) TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT
Model Number 6L45-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient information: no further information was provided.
 
Event or Problem Description
The customer obtained falsely depressed architect total bilirubin results.The customer uses an adult normal range of 0.2 to 1.2 mg/dl.Sample id (b)(6) for a (b)(6) year old female: (b)(6) 2020 1.12 mg/dl; patient's previous result (b)(6) 2018 1.50 mg/dl.No impact to patient managmement was reported.
 
Additional Manufacturer Narrative
Review of complaint activity associated with reagent lot 54565uq02 did not identify an increase in complaint activity.However, an increase in complaint activity was identified associated with calibrator lot 52584fd01, which was in use at the customer site.Trending reports associated with the architect total bilirubin reagent and calibrator did not identify any trends.Return testing was not completed as returns were not available.Due to the increase in complaint activity the calibrator lot was further evaluated across two alternate reagent lots.All results were within the expected ranges indicating acceptable product performance.Manufacturing documentation was reviewed and did not identify any issues associated with the issue.Labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect total bilirubin assay was identified.

Brand Name
TOTAL BILIRUBIN
Common Device Name
TOTAL BILIRUBIN REAGENT
Manufacturer (Section D)
ABBOTT LABORATORIES (IRVING IA/CC)
1915 hurd drive
irving TX 75038
MDR Report Key10063961
Report Number3016438761-2020-00067
Device Sequence Number2625500
Product Code CIG
UDI-Device Identifier00380740011369
UDI-Public00380740011369
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number6L45-21
Device Catalogue Number06L45-21
Device Lot Number54565UQ02
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date05/16/2020
Supplement Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000, LIST 01G06-11,; ARCHITECT C8000, LIST 01G06-11,; SERIAL (B)(4); SERIAL (B)(4)
Patient Age24 YR